Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 5, Number 2
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Topologic degree of some mappings
Jane Cronin PDF
Proc. Amer. Math. Soc. 5 (1954), 175-178
Dimension lowering mappings of convex sets
R. H. Sorgenfrey PDF
Proc. Amer. Math. Soc. 5 (1954), 179-181
Some remarks on continuous transformations
V. L. Klee and W. R. Utz PDF
Proc. Amer. Math. Soc. 5 (1954), 182-184
On paracompact spaces
Chung-Tao Yang PDF
Proc. Amer. Math. Soc. 5 (1954), 185-189
Countable paracompactness in linearly ordered spaces
B. J. Ball PDF
Proc. Amer. Math. Soc. 5 (1954), 190-192
Sets which separate spheres
John W. Keesee PDF
Proc. Amer. Math. Soc. 5 (1954), 193-200
On a double eigenvalue problem
A. D. Ziebur PDF
Proc. Amer. Math. Soc. 5 (1954), 201-202
Note on a converse of Lucas’s theorem
E. Chamberlin and J. Wolfe PDF
Proc. Amer. Math. Soc. 5 (1954), 203-205
On estimation of electrostatic capacity
P. R. Garabedian and M. Schiffer PDF
Proc. Amer. Math. Soc. 5 (1954), 206-211
On the coefficients of univalent Laurent series
Zeev Nehari and Binyamin Schwarz PDF
Proc. Amer. Math. Soc. 5 (1954), 212-217
On derived and integral basic sets of polynomials
Ragy H. Makar PDF
Proc. Amer. Math. Soc. 5 (1954), 218-225
On hypergeometric summability involving infinite limits
S. K. Basu PDF
Proc. Amer. Math. Soc. 5 (1954), 226-238
Some series involving the Riemann zeta function
T. M. Apostol PDF
Proc. Amer. Math. Soc. 5 (1954), 239-243
On the asymptotic distribution of certain sums
N. J. Fine PDF
Proc. Amer. Math. Soc. 5 (1954), 243-252
Two theorems on almost sure convergence
Julius R. Blum PDF
Proc. Amer. Math. Soc. 5 (1954), 253-255
Volume-preserving transformations in several complex variables
Arne Magnus PDF
Proc. Amer. Math. Soc. 5 (1954), 256-266
A property of quasi-conformal mapping
H. L. Royden PDF
Proc. Amer. Math. Soc. 5 (1954), 266-269
Remark on a certain class of continued fractions
Evelyn Frank and Oskar Perron PDF
Proc. Amer. Math. Soc. 5 (1954), 270-283
A representation problem
David Blackwell PDF
Proc. Amer. Math. Soc. 5 (1954), 283-287
On analytic normal operators
S. L. Jamison PDF
Proc. Amer. Math. Soc. 5 (1954), 288-290
On maximizing an integral with a side condition
R. C. Emerson PDF
Proc. Amer. Math. Soc. 5 (1954), 291-295
The zeros of a certain class of indefinite integrals
Arthur E. Livingston PDF
Proc. Amer. Math. Soc. 5 (1954), 296-300
Hermitian spaces in geodesic correspondence
W. J. Westlake PDF
Proc. Amer. Math. Soc. 5 (1954), 301-303
Diameters of convex bodies
P. C. Hammer PDF
Proc. Amer. Math. Soc. 5 (1954), 304-306
A note on the wave equation
J. B. Serrin PDF
Proc. Amer. Math. Soc. 5 (1954), 307-308
On a variational problem having a third order differential equation as a necessary condition for an extremum
Philip Cooperman PDF
Proc. Amer. Math. Soc. 5 (1954), 309-310
On Bernstein’s self-dual set of postulates for Boolean algebras
Richard Montague and Jan Tarski PDF
Proc. Amer. Math. Soc. 5 (1954), 310-311
Proof of the well-ordering of cardinal numbers
Chaim Samuel Hönig PDF
Proc. Amer. Math. Soc. 5 (1954), 312
On the convergence of ordered sets of projections
John Y. Barry PDF
Proc. Amer. Math. Soc. 5 (1954), 313-314
Loewy chains and uniform splitting of lattices
L. Aileen Hostinsky PDF
Proc. Amer. Math. Soc. 5 (1954), 315-319
Regions of exclusion for the latent roots of a matrix
Hans Schneider PDF
Proc. Amer. Math. Soc. 5 (1954), 320-322
On ordered division rings
Paul Conrad PDF
Proc. Amer. Math. Soc. 5 (1954), 323-328
Note on irregular primes
L. Carlitz PDF
Proc. Amer. Math. Soc. 5 (1954), 329-331
A solution to a set of fundamental equations in Markov chains
C. Derman PDF
Proc. Amer. Math. Soc. 5 (1954), 332-334